# SDR SWAA2016050951623

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 34,135 hours, 15,682 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 186A1000
- Condition: Canning
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL IN SPAR, OIL CANNED AREA, BETWEEN STAB STATION 184.7 - 193.9.  R & R STABILIZER IAW MM & EA.
